January 20, 2018

Renova Frequently Asked Questions

  1. What is Tretinoin Cream?

Tretinoin is the Renova generic version which belongs to the family of retinoid medication. The medication is primarily used to treat skin related ailments such as dry skin, skin wrangles and discoloration of the skin. The drug is also known as retina-A and it is available in two different forms: Tretinoin cream and Tretinoin gel.

  1. What are the available dosages of Renova Cream?

Renova medication is available in the three various dosages such as 0.1, 0.05 and 0.025. Each and every dosage contains the active ingredient of Tretinoin in the specified amount. Generally, Renova cream is used to treat skin acne which includes skin wrangles, skin discoloration, and dry skin. The individual can pick their desired dosage strength according to their prescription and each dosage strengths are different in color.

  1. Does Renova cause hair loss?

Renova cream, when applied correctly, does not cause hair loss. This side effect is commonly experienced with oral consumption of Tretinoin due to the excess Vitamin A. If you experience unusual amounts of hair loss, treatments like Propecia can help in managing the problem.

  1. Do hair loss drugs treat skin diseases?

Certain hair loss medications may be useful in treating skin diseases. Propecia treats skin problems in that the hair loss drug helps to control the excess sebum present on the skin which causes acne. This is done by suppressing the excess androgens present in the system, which is also a cause for hair loss.

  1. Is there a risk of ED while using Renova?

Renova medication is not likely to cause ED if used right. If you are facing any kind of impotency problem following the continued of this skin rejuvenation medication, consult with the healthcare provider for suitable ED treatments. Buy Viagra wisely and take as needed for quickly overcoming any ED issues.

  1. Could ED Pills increase the risk of skin cancer?

ED Pills do not actually cause skin cancer. Medical researchers are yet to find a direct link between Viagra and skin cancer. Those who take ED medications may be at a slightly higher risk of developing this condition but it is very rare and more likely to be caused by other factors.